# SDR 2A6R202110196231

- Difficulty date: October 19, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N558AM
- Make and model: Snias AS350B2
- Aircraft serial: 4377
- Aircraft time: 5,246 hours, 16,892 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: HM01950011
- Part serial: 0019
- Condition: None
- Location: Zone 100
- Part time: 657 hours, 1,405 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 600 HOUR INSPECTION OF THE CRASH RESISTANT FUEL TANK, FOUND A STAND OFF INSIDE THE TOP OF THE TANK DE-BONDED, CAUSING THE INTERNAL FUEL HOSE TO DROOP DOWN IN THE TANK.  THE FUEL TANK WILL NEED REPLACED.
